# SDR U2RA3147

- Difficulty date: May 10, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- Aircraft time: 68,425 hours, 23,168 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 56119433N
- Condition: Corroded
- Location: Fuselage
- Part time: 68,425 hours, 23,168 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SMALL AREAS OF CORROSION IN FWD ACCESSORY COMPARTMENT AT AFT BULKHEAD CIRCUMFERENTIAL FS 80 L32L TO L32R.  IDENTIFIED AS LEVEL 2 CORROSION.
